Experience:F-Phenibut

From PsychonautWiki
Jump to navigation Jump to search

F-Phenibut

   Date: 7/21/2018
   Age: 27
   Sex: Male
   Height: 6'0"
   Weight: 68kg / 150lb (include both)
   Misc: First time F-Phenibut use. Took 300mg, redosed 250mg an hour later and another 450mg an hour later. 1000mg total.

Definitely felt something but it took just as long as the Phenibut to kick in. At first I wouldn't think it was doing anything but I was jamming for hours instead of doing something more boring (I planned to watch an entire series I downloaded ages ago so I could finally delete it and free up some disk space). I wasn't dancing but I was trying to move to the beat so I did have some increased music appreciation. Later I felt some difference in headspace, like a headache but not painful, it's hard to describe. This is when I was convinced the drug was working. I felt an increase in self-esteem and thought I looked incredibly attractive when I looked in the mirror. I guess this stems from the anxiolytic effects? I was alone so it's difficult to assess lysis of anxiety. Hours later I felt prematurely sleepy but wanted to eat something first and on my trip to the bathroom I noticed some mydriasis, not really bad but pupils still bigger than normal but they did contract when I stared into the light.

I went to bed and felt so comfortable in the new sheets I bought but I kept seeing flashes when I closed my eyes, it looked like grass, like a backyard or something. The comedown started in the middle of my sleep and it was pretty bad. I kept having nightmares and when I woke up I felt like complete shit. I felt sick, nauseous and soiled. Shed all my clothes including my watch which I haven't taken off in 8 years and tried to focus on going back to sleep because I did not wanna be conscious in this state. I woke up a few more times and once when I looked in the mirror I felt the opposite of that increased self-esteem I felt during the trip. I just woke up and I feel somewhat better than I did a few hours ago but I'm still not right. I should eat but I can't.

Overall, I do not recommend. The positive effects are minimal and the negative aftereffects suck ass.